Content deleted Content added
m →Citations: Fix/remove category link(s) |
TheMathCat (talk | contribs) m wikilink |
||
Line 22:
refs=
<ref name="UF">{{cite journal | first=Uriel | last=Feige | authorlink=Uriel Feige | title=On Maximizing Welfare when Utility Functions are Subadditive | journal=SIAM Journal on Computing | volume=39 | issue=1 | year=2009 | pages=122–142 | doi=10.1137/070680977}}</ref>
<ref name="DNS">{{cite journal | first1=Shahar | last1=Dobzinski | first2=Noam | last2=Nisan | first3=Michael | last3=Schapira | authorlink2=Noam Nisan | title=Approximation Algorithms for Combinatorial Auctions with Complement-Free Bidders | journal=[[Mathematics of Operations Research]] | volume=35 | issue=1 | year=2010 | pages=1–13 | doi=10.1145/1060590.1060681| s2cid=2685385 }}</ref>
}}
|